Treatment of Rash when on Copegasys
Apr 16, 2009
Looking for something over the counter to treat skin rash resulting from Copegasys treatment (Peginterferon/Ribiviran). We have tried benedry gel, calamine lotion, neosporin and it just keeps spreading.
Response from Dr. McGovern
I would definitely call your physician to report this since he/she is going to want to see you to determine how severe the rash is before continuing.
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.